Search Tips
Log In - Start Here
Browse Aisles
Product News
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Alka-Seltzer PLUS COLD Medicine: 36 packets of 2 tablets
72 effervescent tablets in a dispenser

  ($0.19 per tablet) 

Sorry, this item is
no longer available.
In each tablet: acetaminophen 250mg (pain/fever relief); chlorpheniramine maleate 2mg (anti-histamine); phenylephrine HCl 5mg (nasal decongestant).
Add to my personal aisle
Back to all products in category
Shopping Cart
Cart is Empty
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2015 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC